# SDR DALA2023091407539

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER ATTACHED TO FWD FACE STA 1053 X=10 TO X=-10 AT AFT PRESSURE BULKHEAD (LOWER AREA) AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00409: CORROSION LEVEL 2. PRODUCTION DOUBLER ATTACHED TO FWD FACE STA 1053 X=10 TO X=-10 AT AFT PRESSURE BULKHEAD WAS REPLACED PER DWG PL 5910130 REV ET, AND B717-200 SRM 51-40-02-0G. (LP #2968703)
